West Virginia, 2015Flash Flood in West Virginia, June 16, 2015
June 16, 2015 · NWS RLX · 1 event in 1 county or zone
In the muggy air south of a cold front, several clusters of showers and thunderstorms moved east through southern West Virginia during the afternoon. A few short lines oriented along the flow caused some minor flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
In the muggy air south of a cold front, several clusters of showers and thunderstorms moved east through southern West Virginia during the afternoon. A few short lines oriented along the flow caused some minor flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Jun 16, 1:05 PM EST, 4 hours 5 minutes earlier.
Area forecast discussion, Jun 16, 1:05 PM EST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
205 PM EDT TUE JUN 16 2015
.SYNOPSIS...
WARM AND HUMID CONDITIONS CONTINUE THROUGH THE WEEKEND. FRONTAL
BOUNDARY DIPPING SOUTH INTO TONIGHT...BUT LIFTS BACK NORTH
WEDNESDAY. TROPICAL STORM BILL REMNANTS POSSIBLE THIS WEEKEND.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
CONVECTION CONTINUES TO RAMP UP IN THE WARM SECTOR. COLD FRONT
NEARING NW CWA AT 17Z...AND EXPECTED TO GRADUALLY SINK SOUTH INTO
TONIGHT. THINK IT WILL EVENTUALLY GET HUNG UP ACROSS CWA...AND
GENERALLY LEANED TOWARDS THE NAM FOR TIMING AND LOCATION OF POPS.
WITH THAT SAID...DID ADD IN A DOSE OF HRRR...AS IT IS GRABBING
ONTO POPS WITH A VORT MAX CROSSING TONIGHT WHICH SEEMS REASONABLE.
EXACT TIMING/PLACEMENT OF OVERNIGHT POPS SOMEWHAT UNCERTAIN...BUT
DO HAVE AN AREA OF HIGHER POPS MOVING FROM HTS-CRW-EKN THROUGH
THE NIGHT.
EXPECT A CONVECTIVE MINIMUM AROUND DAWN...THEN ACTIVITY WILL
INCREASE AGAIN AS THE COLD FRONT MOVES BACK NORTH AS A WARM FRONT.
HAVE THE HIGHEST POPS ON WEDNESDAY ACROSS SOUTHEAST OHIO AND
NORTH CENTRAL WV THROUGH THE AFTERNOON.
IN THE HUMID ATMOSPHERE...ANY SHOWER COULD BE A DOWNPOUR CAUSING
PONDING ON ROADS AND IN LOW SPOTS. MAIN AREA OF CONCERN WHEN IT
COMES TO FLOODING WILL BE AREAS THAT WERE HIT OVER THE LAST DAY OR
TWO...OR ANYWHERE THAT GETS REPETITIVE ROUNDS THROUGH THE PERIOD.
WILL CONTINUE MENTION IN HWO...BUT NOT CONFIDENT ENOUGH FOR A
WATCH AT THIS POINT. WILL NEED TO WATCH AS THINGS PROGRESS.
NOT OVERLY EXCITED ABOUT SEVERE POTENTIAL. BUT WITH SOME CAPE
AROUND TODAY...AND WITH POCKETS OF SUNSHINE STILL DRIFTING
THROUGH...SOME TALLER STORMS CAPABLE OF GUSTY WINDS AND MAYBE SOME
HAIL ARE POSSIBLE. WITH UPPER RIDGE OF TO OUR SE...THE BEST
FLOW/SHEAR REMAIN NORTH OF CWA. PRETTY MUCH THE SAME STORY
TOMORROW AS THE WARM FRONT DRIFTS BACK NORTH.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
THE RIDGING THAT HAS PUMPED IN LOTS OF MOISTURE AND RIPPLES IN THE
UPPER LEVELS CONTINUE TO DOMINATE THIS FORECAST PERIOD. THE AREA
WILL BE IN THE WARM SECTOR. THIS WILL LEAD TO MORE SHOWERS AND
THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL. THE POSSIBILITY
EXISTS FOR A FEW STRONGER STORMS. THE STORM PREDICTION CENTER HAS
MOST OF THE FORECAST AREA IN A SLIGHT RISK FOR THURSDAY.
CONCERNS ARE INCREASING FOR FLOODING WHEN WE FACTOR IN THE
APPROACHING REMNANTS OF TROPICAL STORM BOB DURING THE END OF THIS
PERIOD. THE LOCATION WHERE THE UPPER SYSTEM PASSES WILL BE
SUSCEPTIBLE TO AN INCREASED THREAT OF STRONG WINDS. THE KEY TO A
SEVERE THREAT IN ADDITION TO FLOODING WILL BE THE TRACK OF BILL.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
THE REMNANTS OF WHAT WAS TROPICAL STORM BILL SHOULD BE MOVING
ACROSS THE REGION DURING THE START OF THIS PERIOD. THIS WILL KEEP
SKIES CLOUDY AND RAIN CHANGES THROUGH THE WEEKEND AND INTO THE
START OF THE NEXT WEEK. WILL HAVE TO CONTINUE TO MONITOR THIS
PERIOD AS CONTINUED RAINFALL IS LIKELY IN THE PATH OF THIS SYSTEM.
THIS IS LITTLE CHANGE FROM THE PREVIOUS FORECAST. WILL MAKE SOME
MINOR ADJUSTMENTS FOR TIMING. OTHERWISE...CURRENT FORECAST IS ON
TRACK.
&&
.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
CONVECTIVE MESS ACROSS THE CWA...WITH ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS DRIFTING ESE ACROSS CWA. NEARLY
IMPOSSIBLE TO TIME INDIVIDUAL CELLS INTO TAF SITES...SO INCLUDED A
GENERAL TEMPO AT EACH TERMINAL...AND WILL LIKELY NEED AMENDMENTSAS
THE AFTERNOON/EVENING PROGRESS. MIX OF MVFR AND VFR CIGS THROUGH
THE NIGHT AS A COLD FRONT STALLS OUT OVER FORECAST AREA. LOW
CONFIDENCE ON FOG FORMATION WITH CLOUDS REMAINING...AND POTENTIAL
FOR SHOWERS CONTINUING OVERNIGHT. WENT FAIRLY CLOSE TO LAV
PROBABILITIES FOR VISIBILITY OVERNIGHT.
FRONT RETURNS NORTH AS A WARM FRONT TOMORROW...WITH ADDITIONAL
SHOWERS AND THUNDERSTORMS.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z WEDNESDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: DUE TO THE SCATTERED NATURE OF
CONVECTION...EXACT TIMING AND INTENSITY IS NOT INCLUDED IN THE TAFS.
FOG MAY BE SPORADIC IN NATURE OVERNIGHT.
.AFTER 12Z WEDNESDAY...
BRIEF IFR CONDITIONS POSSIBLE IN THUNDERSTORMS THROUGH THE
PERIOD. TIMING AND INTENSITY OF MORNING FOG WILL DEPENDS OF
LOCATIONS THAT GET RAIN AND CAN CLEAR OUT AT NIGHT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...MZ/JB
NEAR TERM...MZ
SHORT TERM...JB
LONG TERM...JB
AVIATION...MZ
Hazardous weather outlook, Jun 16, 9:10 AM EST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1010 AM EDT TUE JUN 16 2015
WVZ015-026>028-030-035>040-046-047-171415-
KANAWHA-BOONE-CLAY-BRAXTON-LEWIS-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
1010 AM EDT TUE JUN 16 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND HAIL THIS AFTERNOON.
ROUNDS OF THUNDERSTORMS COULD CAUSE FLASH FLOODING...PARTICULARLY
IF REPETITIVE STORMS OCCUR.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A SMALL CHANCE OF SEVERE THUNDERSTORMS WITH DAMAGING
WINDS AND HAIL ON WEDNESDAY AND THURSDAY.
ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND COULD CAUSE FLASH
FLOODING...PARTICULARLY IF REPETITIVE STORMS OCCUR.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-013-
014-016>020-024-025-029-031>034-171415-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-ROANE-
WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-GILMER-HARRISON-TAYLOR-
MCDOWELL-WYOMING-
1010 AM EDT TUE JUN 16 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SMALL CHANCE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND HAIL THIS AFTERNOON AND EVENING.
ROUNDS OF THUNDERSTORMS COULD CAUSE FLASH FLOODING...PARTICULARLY
IF REPETITIVE STORMS OCCUR.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A SMALL CHANCE OF SEVERE THUNDERSTORMS WITH DAMAGING
WINDS AND HAIL ON WEDNESDAY AND THURSDAY.
ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND COULD CAUSE FLASH
FLOODING...PARTICULARLY IF REPETITIVE STORMS OCCUR.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 16, 12:42 PM EST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
142 PM EDT TUE JUN 16 2015
WVZ008-014-015-161815-
KANAWHA-JACKSON-PUTNAM-
142 PM EDT TUE JUN 16 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PUTNAM...SOUTHEASTERN
JACKSON AND NORTHWESTERN KANAWHA COUNTIES...
AT 141 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF BUFFALO...
OR 8 MILES NORTH OF WINFIELD...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3866 8192 3868 8177 3871 8181 3873 8179
3876 8181 3879 8178 3867 8154 3861 8152
3857 8150 3855 8147 3855 8143 3832 8164
3860 8199
TIME...MOT...LOC 1741Z 304DEG 27KT 3864 8185
23Special weather statement, Jun 16, 12:48 PM EST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
148 PM EDT TUE JUN 16 2015
WVZ005-013-024>026-033>036-161830-
BOONE-LOGAN-FAYETTE-MCDOWELL-MINGO-WAYNE-LINCOLN-WYOMING-RALEIGH-
148 PM EDT TUE JUN 16 2015
...SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PORTION OF
RALEIGH...SOUTHEASTERN WAYNE... MINGO...MCDOWELL...SOUTHERN
FAYETTE...SOUTHWESTERN LINCOLN...BOONE...LOGAN AND WYOMING
COUNTIES...
IN THE MUGGY AIR...SEVERAL SMALL CLUSTERS OF SHOWERS AND
THUNDERSTORMS WERE MOVING SOUTHEAST AT 25 TO 30 MPH THROUGH SOUTHERN
WEST VIRGINIA.
AT 140 PM...ONE CLUSTER OF STORMS WITH DOWNPOURS WAS IN SOUTHERN
WAYNE COUNTY AND THROUGH SOUTHERN LINCOLN COUNTY NEAR HARTS. THIS
BATCH OF STORMS WILL BE AFFECTING PORTIONS OF MINGO COUNTY BETWEEN 2
AND 230 PM.
OTHER SHOWERS AND STORMS WERE MOVING OUT OF BOONE COUNTY AND INTO
FAYETTE AND RALEIGH COUNTIES.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STRONGER STORMS.
LOCATIONS IMPACTED INCLUDE...
BECKLEY...WILLIAMSON...MADISON...FAYETTEVILLE...WELCH...LOGAN...
PINEVILLE...BABCOCK STATE PARK...OAK HILL...MULLENS...MOUNT HOPE...
MABSCOTT...OCEANA...SOPHIA...CHAPMANVILLE...GARY...MAN...DELBARTON...
NORTHFORK AND SHADY SPRING.
BRIEF DOWNPOURS OF A HALF INCH OF RAIN IN 15 TO 30 MINUTES COULD
OCCUR THIS AFTERNOON. MOST AREAS NEED THE RAIN IN SOUTHERN WEST
VIRGINIA...BUT THESE DOWNPOURS MAY STILL CAUSE PONDING OF
WATER...AND STREET FLOODING IN POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3747 8197 3753 8194 3753 8205 3769 8230
3803 8249 3817 8251 3806 8149 3797 8144
3797 8138 3805 8136 3799 8083 3785 8087
3782 8094 3770 8091 3771 8098 3759 8109
3758 8120 3746 8131 3742 8128 3725 8148
TIME...MOT...LOC 1740Z 289DEG 22KT 3801 8220
22Special weather statement, Jun 16, 2:53 PM EST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
353 PM EDT TUE JUN 16 2015
VAZ003-004-WVZ033-162115-
BUCHANAN-DICKENSON-MCDOWELL-
353 PM EDT TUE JUN 16 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT DICKENSON...BUCHANAN
AND SOUTHWESTERN MCDOWELL COUNTIES...
AT 349 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER THE AREA
AND IN EASTERN KENTUCKY NEAR SHELL...OR NEAR HINDMAN...MOVING
SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
BRIEF DDOWNPOURS OF A HALF INCH OF RAIN IN 15 TO 30 MINUTES COULD
OCCUR WITH THESE STORMS. MOST AREAS NEED THE RAIN...BUT THESE
DOWNPOURS MAY STILL CAUSE PONDING OF WATER...AND STREET FLOODING IN
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3702 8248 3713 8255 3720 8255 3727 8235
3748 8205 3736 8155 3722 8170 3724 8174
3720 8176 3718 8185 3713 8192 3712 8200
3705 8204 3704 8217 3699 8226 3700 8229
3696 8235
TIME...MOT...LOC 1949Z 297DEG 33KT 3742 8293
21Special weather statement, Jun 16, 3:31 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
431 PM EDT TUE JUN 16 2015
WVZ013-162130-
LINCOLN-
431 PM EDT TUE JUN 16 2015
...A STRONG THUNDERSTORM WILL AFFECT LINCOLN COUNTY...
AT 430 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAMLIN...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HAMLIN...SPURLOCKVILLE...ALUM CREEK...WEST HAMLIN...SOD...PALERMO...
GRIFFITHSVILLE...BRANCHLAND...MUD...MYRA...YAWKEY...WOODVILLE...
SWEETLAND AND ALKOL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3827 8224 3829 8221 3831 8221 3832 8220
3831 8205 3829 8205 3827 8200 3830 8195
3829 8181 3817 8185 3817 8189 3814 8188
3815 8193 3813 8195 3806 8197 3805 8196
3803 8191 3803 8194 3820 8228
TIME...MOT...LOC 2030Z 302DEG 24KT 3825 8221
08Special weather statement, Jun 16, 4:01 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
501 PM EDT TUE JUN 16 2015
WVZ015-026-162200-
KANAWHA-BOONE-
501 PM EDT TUE JUN 16 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOONE AND SOUTHERN
KANAWHA COUNTIES...
AT 501 PM EDT...A STRONG THUNDERSTORM WAS OVER ALUM CREEK...OR 11
MILES SOUTH OF NITRO...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTH CHARLESTON...CHESAPEAKE...MARMET...BELLE...CEDAR GROVE...EAST
BANK...GLASGOW...PRATT...HANDLEY...ESKDALE...SHARON...ASHFORD...
RACINE...LEEWOOD...SETH AND DAWES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3819 8185 3821 8184 3821 8183 3822 8183
3822 8182 3823 8182 3822 8180 3825 8181
3826 8181 3826 8180 3831 8181 3826 8132
3799 8144
TIME...MOT...LOC 2101Z 275DEG 10KT 3826 8181
08Local storm report, Jun 16, 4:57 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
557 PM EDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM FLASH FLOOD BELLE 38.23N 81.54W
06/16/2015 KANAWHA WV 911 CALL CENTER
911 CENTER REPORTS FLOODING NEAR THE DUPONT PLANT IN
BELLE.
&&
EVENT NUMBER RLX1501358
COOPERFlash Flood, Lincoln
- When
- June 16, 5:10 PM EST to 6:15 PM EST
- Where
- Lincoln County, Alum Creek to 2 mi ENE of Sweetland
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 38.280, -81.800
One to 2 inches of rain fell in 2 hours or less. One rain gauge on Buck Knob measured 1.3 inches. Minor flooding of small feeder streams temporarily closed roads near Yawkey and Griffithsville. Bear Fork was one example. It made Route 16 impassible.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, June 16 to 18, 20152 deaths · $942,000 · 21 events
- Flash Flooding and Flooding in Missouri, June 16 to 19, 2015$2.9 million · 101 events
- Heat in Pennsylvania, June 16, 20151 death · 1 event
- Flash Flood in Missouri, June 16, 20151 death · 1 event
- Tropical Storm and Storm Surge in Texas, June 16, 2015$1.3 million · 5 events
- Flash Flood and Flooding in Ohio, June 16 to 18, 2015$30,000 · 51 events
- Flash Flooding and Flooding in Texas, June 16 to 18, 2015$203,000 · 7 events
- Flash Flooding and Hail in Nebraska, June 16 to 17, 2015$56,000 · 1.75 in hail · 26 events
- Damaging Winds in Georgia, June 16 to 18, 2015$29,000 · 55 kt wind · 25 events
- Flash Flooding in Ohio, June 16, 2015$55,000 · 7 events
- Flash Flood and Damaging Wind in Arkansas, June 16 to 17, 2015$50,000 · 52 kt wind · 2 events
- Tropical Storm and Flash Flooding in Texas, June 16 to 17, 2015$1,000 · 52 kt wind · 26 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571444.